Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2011, 7:29 PM EDT for Morgan County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 7:29 PM EDT (23:29 UTC)
- Expired
- Aug 9, 2011, 8:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Morgan County, GA
The radar
The Atlanta radar (KFFC), 97 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
044 WWUS82 KFFC 092329 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 729 PM EDT TUE AUG 9 2011 GAZ047-049-100000- 729 PM EDT TUE AUG 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SOUTHERN WALTON AND MORGAN COUNTIES UNTIL 800 PM EDT... AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOCIAL CIRCLE...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SOUTHERN WALTON AND MORGAN COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EBENEZER...SOCIAL CIRCLE...RUTLEDGE...HARD LABOR CREEK STATE PARK...MADISON AND APALACHEE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3350 8350 3366 8378 3375 8363 3368 8340 TIME...MOT...LOC 2329Z 297DEG 15KT 3365 8365 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:45 PM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Aug 9, 3:45 PM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT TUE AUG 9 2011
.SHORT TERM /TONIGHT THROUGH THURSDAY/...
A WEAK COLD FRONT EXPECTED TO DRIFT INTO N GA TONIGHT AND TO CENTRAL
GA WEDNESDAY AND WILL LIKELY LINGER ACROSS THE AREA THURSDAY.
SIGNIFICANT SHORT WAVE WILL MOVE ACROSS THE AREA TONIGHT AND WITH
LARGE CAPES OVER THE AREA THIS AFTERNOON...SEVERE STORMS WILL BE
POSSIBLE WITH DAMAGING WINDS AND HAIL.
DRIER AIRMASS EXPECTED OVER THE AREA FOR WEDNESDAY WITH THE PASSAGE
OF THE WAVE AND WILL GO WITH NO POPS FOR THE FORECAST. CAN NOT
COMPLETELY RULE SMALL POTENTIAL FOR A THUNDERSTORM OVER THE FAR
SOUTHERN PORTION OF THE CWA. OVERALL MUCH LESS INSTABILITY IS
FORECAST.
MODELS INCONSISTENT WITH THE FORECAST FOR THURSDAY MAINLY HAVING TO
DO WITH THE INFLUENCE OF ANOTHER SHORT WAVE. THE NAM IS PLAYING UP
THE CHANCES FOR PRECIP LATER WEDNESDAY NIGHT AND THURSDAY AND THE
GFS MUCH LESS SO. HAVE GENERALLY TAKEN A COMPROMISE WITH 20-30
PERCENT POPS FOR N GA WEDNESDAY NIGHT AND ACROSS THE AREA ON THURSDAY
INTO THURSDAY NIGHT.
MOS HIGH TEMPERATURES CLOSE FOR WEDNESDAY AND HAVE LEANED TOWARD THE
WARMER SIDE WITH A DRIER AIRMASS EXPECTED. MOS HIGH TEMPERATURES
SIGNIFICANTLY DIFFER FOR THURSDAY AND HAVE GENERALLY WENT WITH A
BLEND OR SLIGHTLY WARMER THAN A PURE BLEND. HEAT ADVISORY WILL BE
ALLOWED TO EXPIRE THIS EVENING. WITH DRIER RH'S OVER THE AREA FOR
WEDNESDAY...HEAT INDICES OF 105 OR GREATER ARE NOT EXPECTED.
OVERALL CONFIDENCE IS MEDIUM.
.LONG TERM /FRIDAY THROUGH TUESDAY/...
A WEAK FRONT COULD CONTINUE TO LINGER ACROSS THE STATE FRIDAY INTO
SATURDAY WITH AT LEAST SOME CHANCE FOR SHOWERS AND STORMS. ANOTHER
COLD FRONT MOVES TO THE AREA FOR SUNDAY WITH A WELL DEFINED UPPER
TROUGH ASSOCIATED THAT WILL GIVE POTENTIAL FOR SHOWERS AND STORMS
ACROSS MUCH OF THE AREA. PASSAGE OF THE UPPER SYSTEM COULD DRY
THINGS OUT FOR MONDAY AND TUESDAY WITH ONLY SMALL CHANCES FOR PRECIP
IN THE FORECAST.
&&
.CLIMATE...
RECORDS FOR 08-09
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 2007 74 1997 78 2007 60 2004
1989
KATL 103 2007 73 1997 79 2007 59 1976
KCSG 100 2007 80 1997 79 2007 61 1950
KMCN 103 2007 77 1989 78 2007 61 2004
2002
RECORDS FOR 08-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 2007 74 1970 77 1987 60 1953
KATL 103 2007 75 2004 78 2007 61 1990
1898 1953
1879
KCSG 104 2007 78 2004 79 1983 62 1953
KMCN 105 2007 76 2004 76 2007 60 2002
1927
RECORDS FOR 08-11
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 2007 72 1970 79 2007 60 1989
KATL 100 2007 73 1970 81 2007 62 1917
1890
1879
KCSG 103 2007 78 1970 81 2007 63 1954
KMCN 101 2007 79 1970 78 2007 60 2002
1922
RECORDS FOR 08-12
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1925 73 1970 75 1934 61 1967
KATL 98 1999 73 1940 80 1881 59 1890
1957 1922
KCSG 101 1999 81 2008 77 2010 65 1989
2004
KMCN 102 1925 74 1919 77 1925 62 1967
RECORDS FOR 08-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1925 72 1922 75 1926 56 1964
1925
KATL 100 2007 73 1992 80 1881 56 1964
1922
KCSG 98 1995 82 1992 79 2010 61 1964
KMCN 101 1999 80 1986 79 1925 59 1967
1925
RECORDS FOR 08-14
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1925 71 1991 78 1925 57 1964
KATL 99 2007 73 1991 78 2007 56 2004
1995
1980
KCSG 102 1999 76 1991 78 2010 60 1967
1964
KMCN 102 1999 72 1931 77 2010 56 1967
1964
RECORDS FOR 08-15
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 2007 71 1964 77 1915 62 1979
1918 1967
1964
KATL 102 2007 69 1890 77 1908 62 1962
1995
KCSG 102 1995 82 1969 81 1995 63 1967
1963
KMCN 104 2007 80 1928 76 1927 58 1967
&&
.AVIATION...
18Z UPDATE...
VFR CIGS/VISIBILITIES WILL CONTINUE OUTSIDE OF CONVECTION. SHORT
TERM MODELS SHOWING BEST CHANCES SOUTH OF ATL AREA AND AHN...BUT
COULD SEE ISOLATED TO SCATTERED DEVELOPMENT...WITH 21-23Z TIME
FRAME LOOKING BEST ATL AND AHN. WHILE TSTMS POSSIBLE AT TAF SITES
EXACT TIMING/LOCATIONS STILL A QUESTION SO HAVE PUT CB IN AFTER
19Z AS CU FIELD IS INCREASING AND SHOULD START REACHING CONVECTIVE
TEMPERATURE. WEST TO NORTHWEST WINDS...GRADIENT AND VWP INDICATING
GUSTS AT LEAST THRU 01-03Z...THEN DIMINISHING TO 5-8KTS...
INCREASING NEAR 10KTS ONCE AGAIN TOMORROW.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WINDS...CIGS AND VSBYS.
MEDIUM ON CONVECTION AFTER 18Z...LOW ON IMPACTING ATLANTA.
12
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 70 98 69 95 / 30 5 5 20
ATLANTA 71 94 74 91 / 30 5 5 30
BLAIRSVILLE 64 87 67 84 / 30 10 20 30
CARTERSVILLE 68 95 69 91 / 30 10 20 30
COLUMBUS 73 96 75 94 / 40 5 0 30
GAINESVILLE 71 93 72 91 / 30 10 20 30
MACON 72 97 70 96 / 40 5 0 30
ROME 69 94 70 91 / 30 10 30 30
PEACHTREE CITY 69 94 68 91 / 30 5 5 30
VIDALIA 74 97 73 97 / 40 10 0 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BIBB...BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...
HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MARION...
MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...SUMTER...
TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKINSON.
&&
BDLHazardous weather outlook, Aug 9, 6:48 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 648 PM EDT TUE AUG 9 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-102300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 648 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING OVER NORTH AND CENTRAL GEORGIA. .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL CONITINUE TO MOVE THROUGH THE AREA TONIGHT AND COULD CAUSE SOME ADDITIONAL ISOLATED THUNDERSTORMS. .PRIMARY HAZARDS... PRIMARY HAZARDS WILL BE LOCALLY HEAVY RAIN...CLOUD TO GROUND LIGHTNING...GUSTY WINDS TO 40 MPH AND SMALL HAIL. .DISCUSSION... A SHORTWAVE TROUGH WILL CONTINUE TO MOVE THROUGH GEORGIA TONIGHT. THIS TROUGH COULD HELP TO INITIATE ADDITIONAL THUNDERSTORMS THROUGH MIDNIGHT. AS INSTABILITY DECREASES DUE TO THE LOSS OF HEATING AND OUTFLOW FROM PREVIOUS THUNDERSTORMS...STORMS WILL CONTINUE TO DECREASE IN COVERAGE AND INTENSITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH MONDAY... MAINLY IN THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Aug 9, 5:58 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 5 NNE COMMERCE 34.28N 83.43W
08/09/2011 BANKS GA NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS A HANDFUL OF DOWNED TREES
FROM MILE MARKER 152 THROUGH MILE MARKER 155 ON
INTERSTATE 85.
&&
RGARCIALocal storm report, Aug 9, 6:04 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 5 NW GARFIELD 32.71N 82.15W
08/09/2011 EMANUEL GA 911 CALL CENTER
EMANUEL COUNTY 911 RELAYED A REPORT OF A DOWNED TREE NEAR
CAHOOCHEE.
&&
RGARCIALocal storm report, Aug 9, 6:15 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG JEFFERSONVILLE 32.68N 83.34W
08/09/2011 TWIGGS GA 911 CALL CENTER
TWIGGS COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
ALL OVER THE COUNTY.
&&
RGARCIALocal storm report, Aug 9, 6:25 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG FORT BENNING/LAWSON ARM 32.35N 84.98W
08/09/2011 CHATTAHOOCHEE GA 911 CALL CENTER
FORT BENNING 911 RELAYED A REPORT OF A DOWNED LINE NEAR
BUILDING 1695.
&&
RGARCIALocal storm report, Aug 9, 6:38 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 4 W COCHRAN 32.39N 83.43W
08/09/2011 BLECKLEY GA 911 CALL CENTER
BLECKLEY COUNTY 911 REPORTED A COUPLE OF DOWNED TREES IN
THE COUNTY.
&&
RGARCIASpecial weather statement, Aug 9, 7:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 729 PM EDT TUE AUG 9 2011 GAZ047-049-100000- 729 PM EDT TUE AUG 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SOUTHERN WALTON AND MORGAN COUNTIES UNTIL 800 PM EDT... AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOCIAL CIRCLE...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SOUTHERN WALTON AND MORGAN COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EBENEZER...SOCIAL CIRCLE...RUTLEDGE...HARD LABOR CREEK STATE PARK...MADISON AND APALACHEE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3350 8350 3366 8378 3375 8363 3368 8340 TIME...MOT...LOC 2329Z 297DEG 15KT 3365 8365
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:03 PM EDT | Special Weather Statement | FFC | Heard, Troup | 42 min |
| Aug 8, 8:17 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 28 min |
| Aug 8, 8:25 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| Aug 8, 8:27 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 48 min |
| Aug 8, 8:30 PM EDT | Special Weather Statement | FFC | Fannin | 45 min |
| Aug 8, 8:32 PM EDT | Special Weather Statement | FFC | Jefferson | 28 min |
| Aug 8, 8:56 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 34 min |
| Aug 8, 9:05 PM EDT | Special Weather Statement | FFC | Crisp | 25 min |
| Aug 8, 9:06 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 39 min |
| Aug 8, 9:38 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Aug 8, 9:39 PM EDT | Special Weather Statement | FFC | Jefferson | 36 min |
| Aug 8, 10:01 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 44 min |
| Aug 8, 10:42 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Aug 9, 2:40 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 50 min |
| Aug 9, 2:45 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Muscogee, Pike, Talbot, Upson | 45 min |
| Aug 9, 3:33 PM EDT | Special Weather Statement | FFC | Pike | 27 min |
| Aug 9, 3:41 PM EDT | Special Weather Statement | FFC | Crawford, Taylor, Upson | 49 min |
| Aug 9, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 52 min |
| Aug 9, 4:08 PM EDT | Special Weather Statement | FFC | Banks | 52 min |
| Aug 9, 4:13 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Aug 9, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 44 min |
| Aug 9, 4:39 PM EDT | Special Weather Statement | FFC | Houston, Peach, Twiggs | 36 min |
| Aug 9, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 47 min |
| Aug 9, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones | 47 min |
| Aug 9, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 36 min |
| Aug 9, 4:55 PM EDT | Special Weather Statement | FFC | Emanuel | 50 min |
| Aug 9, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson | 45 min |
| Aug 9, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 42 min |
| Aug 9, 5:13 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Aug 9, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Wilkinson | 35 min |
| Aug 9, 5:19 PM EDT | Special Weather Statement | FFC | Schley, Stewart, Webster | 26 min |
| Aug 9, 5:21 PM EDT | Special Weather Statement | FFC | Telfair | 24 min |
| Aug 9, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 36 min |
| Aug 9, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 30 min |
| Aug 9, 5:54 PM EDT | Special Weather Statement | FFC | Toombs | 36 min |
| Aug 9, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 26 min |
| Aug 9, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 25 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.